Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On a lower bound for the rank of a partitioned square matrix


Author: Gene H. Golub
Journal: Math. Comp. 17 (1963), 186-188
MSC: Primary 15.05
MathSciNet review: 0157981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ky Fan and A. J. Hoffman, Lower bounds for the rank and location of the eigenvalues of a matrix, Contributions to the solution of systems of linear equations and the determination of eigenvalues, National Bureau of Standards Applied Mathematics Series No. 39, U. S. Government Printing Office, Washington, D.C., 1954, pp. 117–130. MR 0064732
  • [2] David G. Feingold and Richard S. Varga, Block diagonally dominant matrices and generalizations of the Gerschgorin circle theorem, Pacific J. Math. 12 (1962), 1241–1250. MR 0151473
  • [3] A. S. Householder, The approximate solution of matrix problems, J. Assoc. Comput. Mach. 5 (1958), 205–243. MR 0128607

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.05

Retrieve articles in all journals with MSC: 15.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0157981-9
Article copyright: © Copyright 1963 American Mathematical Society